# SDR 0601296301

- Difficulty date: June 18, 2006
- Submitted: June 21, 2006
- Operation: Air carrier
- Aircraft: N661US
- Make and model: Boeing 747451
- Aircraft serial: 23719
- Aircraft time: 71,162 hours, 9,560 cycles
- Engine: Pwa PW4056
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 717636
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Part time: 64,430 hours, 7,756 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

DURING CRUISE THE NR 3 ENGINE EXPERIENCED A FLAME-OUT AND COULD NOT BE RESTARTED.  THE FLIGHT CONTINUED TO KIX AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NR 3 ENGINE FMU AND FUEL PUMP.  AN ENGINE RUN WAS PERFORMED WITH NORMAL INDICATIONS.
